MAUDE Adverse Event Report: Balt USA Prestige Coil System

Balt USA Prestige Coil System
Model Number PRES1655COM18
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: "the coil was released inside the micro, and it had not yet been fully deployed.The physician did not make any movement or apply any force that could have caused the coil to be released on its own.Using a small amount of saline, the doctor pushed the portion that had remained inside the microcatheter.Since the embolization device was not in the correct position, the physician had to retrieve it using a snare due to the risk of migration.We need to determine the cause or reason why the coil was released inside the microcatheter without using the ultra detachment system." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference #(b)(4).Pending return of device for analysis.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
Prestige Coil System
Common Device Name
Prestige
Manufacturer (Section D)
Balt USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
+1(949)788-1443
MDR Report Key50116669
Report Number3014162263-2026-00079
Device Sequence Number17456221
Product Code KRD
UDI-Device Identifier00840303708094
UDI-Public(01)00840303708094(11)250426(17)300426(10)F250401163
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES1655COM18
Device Lot NumberF250401163
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2026
Supplement Date Received by Manufacturer07/04/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown